A note on the solution of perturbed Korteweg-de Vries equation
dc.authorid | 0000-0001-8590-3396 | |
dc.contributor.author | Demiray, Hilmi | en_US |
dc.date.accessioned | 2015-01-15T22:59:43Z | |
dc.date.available | 2015-01-15T22:59:43Z | |
dc.date.issued | 2002-11-10 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Mathematics | en_US |
dc.description | This work was supported by the Turkish Academy of Sciences. | en_US |
dc.description.abstract | In this work, utilizing the hyperbolic tangent method, a travelling wave solution is presented for the perturbed Korteweg-de Vries (KdV) equation, which was studied before by inverse scattering [Elements of soliton theory, Wiley, New York, 1980] and perturbation [Wave Motion 14 (1991) 85] methods. It is observed that the perturbed KdV equation still assume, a solitary wave solution with decaying amplitude in time. | en_US |
dc.description.sponsorship | This work was supported by the Turkish Academy of Sciences | en_US |
dc.description.sponsorship | Türkiye Bilimler Akademisi | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Demiray, H. (2002). A note on the solution of perturbed Korteweg–de vries equation. Applied Mathematics and Computation, 132(2-3), 643-647. doi:10.1016/S0096-3003(01)00222-3 | en_US |
dc.identifier.doi | 10.1016/S0096-3003(01)00222-3 | |
dc.identifier.endpage | 647 | |
dc.identifier.issn | 0096-3003 | |
dc.identifier.issn | 1873-5649 | |
dc.identifier.issue | 2-3 | |
dc.identifier.scopus | 2-s2.0-0037058266 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 643 | |
dc.identifier.uri | https://hdl.handle.net/11729/107 | |
dc.identifier.uri | http://dx.doi.org/10.1016/S0096-3003(01)00222-3 | |
dc.identifier.volume | 132 | |
dc.identifier.wos | WOS:000177722300030 | |
dc.identifier.wosquality | Q1 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Demiray, Hilmi | en_US |
dc.institutionauthorid | 0000-0001-8590-3396 | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Elsevier Science | en_US |
dc.relation.ispartof | Applied Mathematics and Computation | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Perturbed KdV equation | en_US |
dc.subject | Analytical solution | en_US |
dc.subject | Korteweg-de Vries equation | en_US |
dc.subject | Solitons | en_US |
dc.subject | Water waves | en_US |
dc.title | A note on the solution of perturbed Korteweg-de Vries equation | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Dosyalar
Orijinal paket
1 - 1 / 1
Küçük Resim Yok
- Ä°sim:
- 107.pdf
- Boyut:
- 60.4 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Publisher version